# SDR CALA0800186

- Difficulty date: February 6, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 59,823 hours, 30,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 STRINGER 27L CORRODED FORWARD AFT SIDE OF FRAME.  REPAIRED PER ECRA 5330-03781.
